# SDR DALA2023061304823

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 56,012 hours, 29,242 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3138, DIRTY SOCK SMELL WHEN APU STARTED. CORRECTIVE ACTION: FOUND OIL LEAKING AT APU. PERFORMED ECS CLEAN. REPLACED OZONE CONV AND RECIRC FILTERS. (LP4854588)
